# SDR FDKA2010032100047

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 20,428 hours, 19,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG DOOR WARNING ON T/O ROLL.  PLACED ON MEL, THEN OP CHECKED DOOR, NO DEFECTS NOTED.  CLEARED MEL.
